# SDR AALA202112141434

- Difficulty date: December 13, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N781AN
- Make and model: Boeing 777223
- Aircraft serial: 29586
- Aircraft time: 83,026 hours, 10,278 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: None
- Condition: Loose
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 2F 1L DOOR LOCK INOPERATIVE. SECURED LOOSE HARDWARE ON DOOR LOCK PER AARD 25-40-00-2.
